Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Does slightly elevated ESR level indicative for muscle aches in neck and shoulders?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 3551 Questions
I am an RN and my friend, a male, has constant muscle aches in the neck and shoulders, sometimes his hips too. today, his ESR level 1st hour 13 2nd 29. He is 43. I know this is just slightly elevated. CRP is <0.05 Is his ESR level indicative of his muscle aches
Posted Mon, 2 Dec 2013 in Bones, Muscles and Joints
Answered by Dr. Albana Sejdini 1 hour later
Brief Answer: Please refer to the following suggestions... Detailed Answer: Hi, His ESR level is slightly elevated (referring to the 2d hour). ESR shows the level of inflammation in the body. So, his ESR level is not indicative for his muscle pain. For such cases, I prescribe injections of pain-killers, neurotropic and myorelaxants. for 5 days, and continuously for 1week once 2 days. If the pain does not stop or is alleviated, I usually, prescribe steroids shots for the first few days, then, shifting to oral by regulating the dose. However, I strongly recommend to be in close contact with a psychiatrist. Hope it answered to your inquiry! If you have other questions, do not hesitate to contact me again! Dr.Sejdini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor